Skip to Main content Skip to Navigation
Journal articles

On the non-paraxial modes of two-dimensional nearly concentric resonators

Abstract : A non-paraxial scalar diffraction integral is used to determine numerically the resonance modes of a two dimensional nearly concentric Fabry-Perot resonator. Numerical examples are provided and results are compared to those published by Laabs and Friberg [IEEE J. Quant. El., vol. 35, pp. 198-207, 1999]. Discrepancies are reported and further discussed on the basis of the difference between the solution space supported by the numerical method used in the present work and the one used by Laabs and Friberg.
Document type :
Journal articles
Complete list of metadata

Cited literature [38 references]  Display  Hide  Download

http://hal.in2p3.fr/in2p3-00160628
Contributor : Sabine Starita <>
Submitted on : Friday, July 6, 2007 - 2:48:44 PM
Last modification on : Tuesday, October 6, 2020 - 4:28:05 PM
Long-term archiving on: : Monday, September 24, 2012 - 10:56:24 AM

File

lal0747.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : in2p3-00160628, version 1

Collections

LAL | CNRS | IN2P3

Citation

F. Zomer, V. Soskov, A. Variola. On the non-paraxial modes of two-dimensional nearly concentric resonators. Applied optics, Optical Society of America, 2007, 46, pp.6859-6866. ⟨in2p3-00160628⟩

Share

Metrics

Record views

154

Files downloads

455